Washington. Shocking news was received from the US state of Louisiana. A man who was taking anti-depressant medication had a side effect of his medication on his body color. In fact, he was taking anti-depressant pills for his mental health. After a few days, his body color started to turn gray and blue.
In May of last year, America’s Tyler Monk was given a drug called fluoxetine, which is a type of antidepressant. Although he never saw an improvement in his mental health, his wife, Emily, felt the color of his skin begin to change within a week. After this, Tyler stopped taking the medicine after a few weeks to get his skin tone back to normal, but nothing like that happened.
Whatever changed in Tyler, he shared it on his Facebook post. He said that his face gradually turned black, his eyes began to burn, he became very red. He wrote in his post: “Please research your prescribed medications before taking them. I didn’t and now I’m blue/grey.”
Skin care tips. first reveal your skin and then you will get glowing skin like this
Tyler’s condition had become such that he could not live in sunlight. At first, he did not take these symptoms seriously, but eventually he decided to see a doctor. His doctors could not find a cure for the disease. Because this is the first case of its kind. Tyler’s dermatologist referred him to a group of 8 dermatologists to help him diagnose the problem. Wife Emily has set up a GoFundMe page to cover the cost of treatment. Along with this, he also made a Tiktok video to spread awareness.
Tags: America, Illness
FIRST PUBLISHED. September 30, 2022, 4:46 PM IST